# SDR ASAA1047697

- Difficulty date: February 18, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266878
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E NR 1 SLAT INBOARD T/E DELAMINATED.  REPAIRED DAMAGE TO LEFT WING NR 1 SLAT.
